| Model Number |
P4P16TSD |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that in (b)(6) 2020 the patient's foley catheter broke in two at the site where it branches off from the foley part to the hard plastic connection.Per the patient's mother she was picking the patient up out of the crib and bringing her to the chair to hold her.The mother called out and said the foley fell out.When the rn examined the patient, they found the catheter on the floor and the tip still inside the patient.The remaining portion of the foley was removed by the rn/providers order.No additional information is available.
Additional Manufacturer Narrative
Additional information: h6.Investigation summary: a device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.Samples were not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported condition and determine the root cause.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.As part of continuous improvements, a corrective and preventative action plan (capa) has been opened to address the reported condition through a more robust investigation.The results of the investigation will be documented through the capa.This complaint will be used for tracking and trending purposes.